Item Image
Title Interfaces and free boundaries [electronic resource].
Imprint Oxford, UK : Oxford University Press, ©1999-
Frequency Quarterly, 2000-
Semiannual, 1999
Pub Date Vol. 1, issue 1 (June 1999)-
Call # eJOURNAL
Note Title from contents (viewed Dec. 31, 2002).
Access Available only to authorized users.
System Req Mode of access: World Wide Web.
Note Vol. 4, issue 4 (Oct. 2002).
Subject Boundary value problems -- Mathematical models -- Periodicals.
Fluid dynamics -- Mathematical models -- Periodicals.
Mathematical analysis -- Periodicals.
Boundary value problems -- Mathematical models. (OCoLC)fst00837127
Fluid dynamics -- Mathematical models. (OCoLC)fst00927982
Mathematical analysis. (OCoLC)fst01012068
Genre Electronic journals.
Addl. Author Serials Solutions, distributor.
Thomson Gale (Firm)
Addl. Title Interfaces and free boundaries (Online)
Journal Title Interfaces and free boundaries
Related To Interfaces and free boundaries 1463-9963 (OCoLC)43584701
ISSN 1463-9971 1463-9963

Location CALL # Status Message
 Electronic Resource  eJOURNAL    ONLINE  (ONLINE)